Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, Im 21 and came of the depo injection 8 months ago, i was on it for about 2 years and still have not had a period, i have been having unprotected sex since i have come off the injection and in the last 2 weeks i have had sore and tender breasts, headaches, nausea, stomach cramps and backache, ive taken a hpt and it came back negative, is this just a sign of a period after so long or could i be pregnant?

Loading...

I had my first 2 injection , and miss my 3rd . I was suppose to have my injection in November , but i because i missed it i couldn't get my injection til i got my period. which was January when i finally had my period. Your body might be just having period symptoms but go to ur doctors and get a blood pregnancy test. Its the best way to find out, and if not they can help you with everything else.
Reply

Loading...

Id actually like to know what happened in ur case?. I was on depo for 6 years and ive been off it for ten months now with still no period and somewhat "trying" to get pregnant. Every once in a while I feel symptoms but all hpt tests are beg and no period.
Reply

Loading...

I was on depo for 5 - 6 yrs aswell. My last shot was exactly 7 months ago. I also experienced preg symtoms, done only the on test and came back negative. The Symtoms is not that much anymore, but still have no periods. But I was wondering, how would I know if I am pregnant if I have no period. I write these symptoms off to 'withdrawel' symptoms so I wont easily buy tests to check. So without having periods and not doing the tests, how can I suspect if I'm pregnant?
Reply

Loading...

I took the depo shot for only 9 months and it has been a miserable experience. First of all of I was 44 when I took them. I was warned of some weight gain, but I wasn't worried about that. While I was overweight to begin with, I didn't think it would matter.....wrong! That wasn't the only thing. I had a cycle the entire time I took the shots and thenafter I sotpped....my cycled STOPPED!!!! For a full year and a half, I had no cycle. I had cramping but nothing else. Then after I stopped the shots, I gained 20 lbs in a 6 week span. During the time I was taking the shots, my hair was falling out, my hair texture changed, my nails became brittle and my mood was a mess. I was moody, unhappy and genrally just mean. I've finally started back my cycle. My hair has finally gained it's normalicy back and my weight had dropped back off. So ANYONE over 30 who is considering this shot D O N ' T, it is the WORSE medicine you can give your body. Use condoms, go back on the pill or just don't use anything, becasue the misery is not worth the fix.
Reply

Loading...

Not only over 30's i am nearly 20 started the depo when i was 17/18 was on it for about 9 months, put atleast 3 stone on whilst i was on the depo. since coming of i have stayed the same weight however been on the depo for 9 months now and still no period. I had all the pregnancy symptoms aswell have taken in total around 7 pregnancy tests in the last 9 months.  I have tried the contraceptive pill to help still no luck. I also have experienced the hair falling out(weather thats to do with not having a trim in a whilei dont no ha ha) and brittle nails. My advice to anyone thinking of going on the depo would be not to. I wish i had somebody to tell me before i went ahead with the desicion 

Reply

Loading...

I'm having the same problems what happen did u get ur period or was u pregnant
Reply

Loading...

Hi the same thing is going on with me can you tell me what happen ..were u pregnant or did your period come on
Reply

Loading...

I have been off the depo for 22 months!! STILL NO PERIODS OR OVULATION!!! I think woman should be warned of the issues it can and DOES cause. Here is a link that some may be interested in reading. I just wish I would have known all that I do...before now! :( http://www.inpsyte.us/chemicalcastration.html

Reply

Loading...


While I'm so sorry to read this.... Thank gawd I'm not the only one! I only had 1 shot prior to tubal ligation (my dr thought is would be a good idea) and I gained 15 lbs in 6 weeks, my hair is thinning, nails brittle, no period for 6 months now and I want to rip everyone's head off. Good grief, had I seen this prior to the shot I would have NEVER done it. This stinks and I still don't have a period.

Reply

Loading...


I feel the same way. Been on it for about 4years off n on. No period but feeling like im pregnant. The DR said my body going back to it self. Its just going to take some time.

Reply

Loading...

I have been of depo since December 2012, my period still has not returned , its now 6 months ... I have BAD pregnancy symptoms nausia , moodiness, belly pain, tierd , weight gain , horrible brest pain ... I got a test done in March came back negitive , i have not been game to try more birth control till my period is back .... The DR says all this is normal ?? I had been having depo for 3 yrs and would get my period if it was 4 days late (needle) now nothing 6 months on ... Its nice to know others have the same concerns ...
Reply

Loading...

Im only 23 and i only had two shots of the depo as i started get weight gain so quickly and my moods went from normal to high

, last shot i had was in feb 2013 now its November 2013,

i have only had 1 period since being of the depo  which was june  2013 and none since  lots of pregnancy  tests done even doctors urine test  negative ,

Now since i have been off that due to my moods i have been put on lots of different anti depressions to try and get me feeling better. 

 

will my period ever come back lol  ?? 

what if i would like to try for a baby agian then what?

im worried last time i went to doctor she told me if they dont come back in anoutehr month then she will give me pill to start them agian ?? is this right ? a natural thing being brought on by a pill ? 

 

 

T.I.A 

 

 

Reply

Loading...

im 25yrz old ive bin off depo bowt 8mnths,bin on 8yrz im realy emotional now,depresd bad at times,no period stil,aches and pains.realy bad back problems nw,low libido,breast pain and painz n lower abdomen dnt knw f pregnant bt doubt it
Reply

Loading...

I only took 3 injections. Gained 40lbs nails would chip and peel, hair was a mess. Cramping was bad. Thought I might have been pregnant. 5 months no period. 7 months no depo. I'm 29.
Reply

Loading...